Alert archive / New Mexico / High Wind Warnings in 2007

High Wind Warning 28, NWS Midland/Odessa, TX

October 17, 2007Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Oct 17, 2007, 3:22 AM MDT for Eddy County, New Mexico. It took effect at Oct 17, 2007, 6:00 AM MDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 17, 2007, 3:22 AM MDT (09:22 UTC)
In effect from
Oct 17, 2007, 6:00 AM MDT
Expired
Oct 18, 2007, 2:26 AM MDT
In force
20 hr
Issued by
NWS Midland/Odessa, TX

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
2154 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMAF 170922
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
422 AM CDT WED OCT 17 2007

...A HIGH WIND WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND
THE DAVIS MOUNTAINS ABOVE 6000 FEET TODAY AND TONIGHT...

.STRONG WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND THE
DAVIS MOUNTAINS ABOVE 6000 FEET AS A POTENT UPPER LEVEL STORM
SYSTEM MOVES ACROSS THE SOUTHERN PLAINS. THE STRONG WINDS WILL
BEGIN THIS MORNING AND WILL CONTINUE THROUGH TONIGHT.

NMZ027-TXZ074-258-171730-
/O.UPG.KMAF.HW.A.0017.071017T1200Z-071018T1200Z/
/O.NEW.KMAF.HW.W.0028.071017T1200Z-071018T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
422 AM CDT WED OCT 17 2007 /322 AM MDT WED OCT 17 2007/

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
THURSDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

.SOUTHWEST WINDS OF 40 TO 65 MPH WITH GUSTS NEAR 85 MPH WILL BE
POSSIBLE IN THE GUADALUPE MOUNTAINS...INCLUDING GUADALUPE PASS
BEGINNING THIS MORNING AND CONTINUING THROUGH TONIGHT.

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH WILL BE
POSSIBLE IN THE DAVIS MOUNTAINS ABOVE 6000 FEET BEGINNING THIS
MORNING MORNING AND CONTINUING THROUGH TONIGHT.

THOSE PLANNING TRAVEL THROUGH THE HIGHER ELEVATIONS OF THE DAVIS
MOUNTAINS TODAY...PARTICULARLY THOSE DRIVING HIGH PROFILE OR
LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. AVIATION
INTERESTS SHOULD ALSO BE AWARE THAT STRONG WINDS CAN BE EXPECTED
IN THE VICINITY OF THE GUADALUPE MOUNTAINS TODAY. CONTINUE TO
MONITOR THE LATEST FORECASTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

HENNIG
3 follow-up statements
000 
WWUS74 KMAF 171707
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1207 PM CDT WED OCT 17 2007

...A HIGH WIND WARNING IS IN EFFECT TODAY AND TONIGHT FOR THE
GUADALUPE MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET...

...A WIND ADVISORY IS IN EFFECT UNTIL 600 PM CDT FOR THE VAN
HORN/HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...SOUTHEAST NEW 
MEXICO PLAINS AND NORTHERN PERMIAN BASIN...

.STRONG WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND THE
DAVIS MOUNTAINS ABOVE 6000 FEET AS A POTENT UPPER LEVEL STORM
SYSTEM MOVES ACROSS THE SOUTHERN PLAINS. THE STRONG WINDS WILL
BEGIN THIS MORNING AND WILL CONTINUE THROUGH TONIGHT.

NMZ027-TXZ074-258-180115-
/O.CON.KMAF.HW.W.0028.000000T0000Z-071018T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
1207 PM CDT WED OCT 17 2007 /1107 AM MDT WED OCT 17 2007/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
THURSDAY...

.SOUTHWEST WINDS OF 40 TO 65 MPH WITH GUSTS NEAR 85 MPH WILL BE
POSSIBLE IN THE GUADALUPE MOUNTAINS...INCLUDING GUADALUPE PASS
BEGINNING THIS MORNING AND CONTINUING THROUGH TONIGHT.

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH WILL BE
POSSIBLE IN THE DAVIS MOUNTAINS ABOVE 6000 FEET BEGINNING THIS
MORNING MORNING AND CONTINUING THROUGH TONIGHT.

THOSE PLANNING TRAVEL THROUGH THE HIGHER ELEVATIONS OF THE DAVIS
MOUNTAINS TODAY...PARTICULARLY THOSE DRIVING HIGH PROFILE OR
LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES. AVIATION
INTERESTS SHOULD ALSO BE AWARE THAT STRONG WINDS CAN BE EXPECTED
IN THE VICINITY OF THE GUADALUPE MOUNTAINS TODAY. CONTINUE TO
MONITOR THE LATEST FORECASTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

NMZ028-029-033-034-TXZ045-046-050-057>060-180000-
/O.NEW.KMAF.WI.Y.0013.071017T1800Z-071018T0000Z/
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-ANDREWS-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...ANDREWS...VAN HORN...PECOS...MENTONE...
RED BLUFF LAKE...KERMIT
1207 PM CDT WED OCT 17 2007 /1107 AM MDT WED OCT 17 2007/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

WEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO AROUND 50 MPH
POSSIBLE...WILL AFFECT THE VAN HORN AREA...UPPER TRANS PECOS...
SOUTHEAST NEW MEXICO PLAINS...AND NORTHERN PERMIAN BASIN THROUGH
THE AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED.  WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES.  USE EXTRA CAUTION.

$$
000 
WWUS74 KMAF 180039
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
739 PM CDT WED OCT 17 2007

...A HIGH WIND WARNING IS IN EFFECT TONIGHT FOR THE GUADALUPE
MOUNTAINS AND THE DAVIS MOUNTAINS ABOVE 6000 FEET...

.STRONG WINDS ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS AND THE
DAVIS MOUNTAINS ABOVE 6000 FEET AS A POTENT UPPER LEVEL STORM
SYSTEM MOVES ACROSS THE SOUTHERN PLAINS. THE STRONG WINDS WILL
CONTINUE TONIGHT INTO EARLY THURSDAY MORNING.

NMZ027-TXZ074-258-181200-
/O.CON.KMAF.HW.W.0028.000000T0000Z-071018T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
739 PM CDT WED OCT 17 2007 /639 PM MDT WED OCT 17 2007/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
THURSDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
THURSDAY. 

SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS NEAR 70 MPH WILL BE
POSSIBLE IN THE GUADALUPE MOUNTAINS...INCLUDING GUADALUPE PASS
TONIGHT INTO EARLY THURSDAY MORNING.

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS NEAR 60 MPH WILL BE
POSSIBLE IN THE DAVIS MOUNTAINS ABOVE 6000 FEET TONIGHT INTO EARLY
THURSDAY MORNING.

THOSE PLANNING TRAVEL THROUGH THE HIGHER ELEVATIONS OF THE DAVIS
AND GUADALUPE MOUNTAINS...PARTICULARLY THOSE DRIVING HIGH PROFILE
OR LIGHT WEIGHT VEHICLES MAY WANT TO PLAN ALTERNATE ROUTES.
AVIATION INTERESTS SHOULD ALSO BE AWARE THAT STRONG WINDS CAN BE
EXPECTED IN THE VICINITY OF THE GUADALUPE MOUNTAINS TODAY.
CONTINUE TO MONITOR THE LATEST FORECASTS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS74 KMAF 180826
NPWMAF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
326 AM CDT THU OCT 18 2007

...THE HIGH WIND WARNING HAS BEEN CANCELLED...

.STRONG WINDS ACROSS THE AREA HAVE DIMINISHED AS A STRONG UPPER
LEVEL SYSTEM MOVES AWAY FROM THE AREA.

NMZ027-TXZ074-258-180930-
/O.CAN.KMAF.HW.W.0028.000000T0000Z-071018T1200Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA-
GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ALPINE...
GUADALUPE MOUNTAINS NP...PINE SPRINGS
326 AM CDT THU OCT 18 2007 /226 AM MDT THU OCT 18 2007/

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE
HIGH WIND WARNING. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Oct 17, 2:32 AM MDT, 50 minutes earlier.

Area forecast discussion, Oct 17, 2:32 AM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 AM CDT WED OCT 17 2007

.DISCUSSION...
BREEZY DAY ON TAP FOR THE PERMIAN BASIN AS A STRONG UPPER LEVEL
LOW MOVES ACROSS THE CENTRAL ROCKIES. A DRYLINE HAS SET UP ACROSS
EXTREME EASTERN NEW MEXICO EXTENDING SOUTHWARD TO AROUND INK AND
FST. CURRENT RADAR IS SHOWING THE DRYLINE IS MAKING DECENT
EASTWARD PROGRESS ACROSS WEST TEXAS...THE MOVEMENT OUT OF NEW
MEXICO IS MUCH SLOWER. LOCATION OF THIS FEATURE WILL BE CRUCIAL IN
DETERMINING WHERE CONVECTION MAY DEVELOP ACROSS OUR CWA THIS
MORNING. ANY THUNDERSTORMS THAT FORM THIS MORNING WILL PROBABLY BE
EAST OF A LAMESA TO SANDERSON LINE.

CONDITIONS STILL APPEAR FAVORABLE FOR STRONG WINDS ACROSS THE
HIGHER ELEVATIONS OF THE GUADALUPE AND DAVIS MOUNTAINS...AND WILL
THEREFORE UPGRADE THE HIGH WIND WATCH TO A WARNING. A WIND
ADVISORY MAY ALSO BE NEEDED ACROSS SOUTHEASTERN NEW MEXICO...BUT
WILL HOLD OFF AND LET THE DAY SHIFT MAKE THE DETERMINATION OF IF
AND WHERE IT WOULD BE NEEDED AS IT MAY BE A BORDERLINE EVENT. ALSO
UPGRADED THE FIRE WX WATCH TO RFW WHICH SHOULD BE A SLAM DUNK
GIVEN LOW RHS ALREADY AND WINDS EXPECTED TO BE WELL IN EXCESS OF
CRITERIA. THE RFW WILL ONLY BE FOR CHAVEZ COUNTY AS EDDY AND LEA
ARE STILL TOO GREEN ON THE FUELS.

DID NOT TOUCH THE EXTENDED PERIOD BUT WILL HAVE TO WATCH THE FRONT
EXPECTED LATE IN THE WEEKEND CLOSELY. THE GFS IS SHOWING A STRONG
FRONTAL PASSAGE WITH H85 TEMPS SUPPORTING TEMPS COLDER THAN
INDICATED ON THE MEX FOR MON AND TUE. HOWEVER THE LATEST ECMWF IS
SHOWING THE UPPER LOW CUTTING OFF AND BECOMING STATIONARY OVER
NORTHERN NM AND CO...THEN LIFTING NORTHWARD THUS NOT ALLOWING FOR
MUCH OF A COLD PUSH. THE GFS ENSEMBLES SUPPORT PUSHING THE FRONT
THROUGH BUT DO NOT BRING AS MUCH COLD AIR. THUS DECIDED TO JUST GO
WITH MEX GUIDANCE FOR NOW AND WILL WAIT TO MAKE ANY SIGNIFICANT
CHANGES. HOPE THE GFS IS RIGHT AS IT WOULD BE THE FIRST GOOD COLD
FRONT OF THE SEASON.

HENNIG

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              82  54  81  45  /  20   0   0   0
CARLSBAD NM                83  52  83  50  /   0   0   0   0
DRYDEN TX                  87  61  87  58  /  10   0   0  10
FORT STOCKTON TX           89  59  87  53  /  10   0   0   0
GUADALUPE PASS TX          79  51  75  51  /   0   0   0   0
HOBBS NM                   82  53  78  46  /  10   0   0   0
MARFA TX                   76  45  77  43  /   0   0   0   0
MIDLAND INTL AIRPORT TX    84  54  81  49  /  10   0   0   0
ODESSA TX                  83  55  79  50  /  10   0   0   0
WINK TX                    90  54  85  49  /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 6 AM THIS MORNING TO 6 AM MDT THURSDAY
     FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY
     COUNTY.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON FOR
     THE FOLLOWING ZONES...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...HIGH WIND WARNING FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 7 AM
     CDT /6 AM MDT/ THURSDAY FOR THE FOLLOWING ZONES...
     DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.

&&

10
Hazardous weather outlook, Oct 16, 1:40 PM MDT, 13 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
240 PM CDT TUE OCT 16 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-171945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
240 PM CDT TUE OCT 16 2007 /140 PM MDT TUE OCT 16 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND
EAST OF A HOBBS...FORT STOCKTON AND SANDERSON LINE THIS
AFTERNOON...BUT ARE EXPECTED TO BECOME SCATTERED OVERNIGHT IN
THESE AREAS.  SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREATS...HOWEVER AN ISOLATED TORNADO
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SOUTHWEST TO WEST WINDS WILL INCREASE ACROSS SOUTHEAST NEW MEXICO
AND WEST TEXAS WEDNESDAY.  VERY STRONG WINDS OF 40 TO 60 MPH WITH
GUSTS TO 85 MPH WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS.  IN
THE DAVIS MOUNTAINS...WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO 60
MPH WILL BE POSSIBLE.  A HIGH WIND WATCH IS IN EFFECT FOR THE
GUADALUPE AND DAVIS MOUNTAINS FROM WEDNESDAY MORNING THROUGH
THURSDAY MORNING.

WIND SPEEDS ACROSS PORTIONS OF THE SOUTHEAST NEW MEXICO PLAINS AND
ALONG THE HIGHWAY 54 CORRIDOR BETWEEN VAN HORN AND THE GUADALUPE
MOUNTAINS COULD INCREASE TO THE 30 TO 40 MPH RANGE WITH GUSTS AS
HIGH AS 55 MPH POSSIBLE.  WESTERLY WINDS OF 25 TO 35 MPH WITH A
FEW HIGHER GUSTS WILL BE POSSIBLE OVER MUCH OF THE REST OF WEST
TEXAS.

THESE STRONGER WINDS WILL ALSO PRESENT A FIRE HAZARD...
PARTICULARLY OVER PORTIONS OF THE SOUTHEAST NEW MEXICO PLAINS
WEDNESDAY AFTERNOON.  MINIMUM RH/S WILL DIP TO 10 TO 15 PERCENT
OVER PORTIONS OF SOUTHEAST NEW MEXICO WEDNESDAY AFTERNOON...AND
ALONG WITH THE DRY WEST WINDS...PROMOTE FIRE GROWTH AND SPREAD.
A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON FOR THESE
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED...LIKELY THIS EVENING FOR
PORTIONS OF THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND
LOWER TRANS PECOS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 4:41 AM MDTRed Flag WarningMAF13 hr
Oct 17, 11:07 AM MDTWind AdvisoryMAFEddy, Lea7 hr

Nearby

High Wind Warnings in New Mexico, 2007High Wind Warnings in Texas, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.